# SDR AALA20140310007

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 108,042 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

26B SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR 26B SEAT MOUNTED EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
